|About the drug zithromax...
Sep 9, 2002
Hello Doctor Kull i read one of your recent answers from someone a few months ago and me and him had about the same question but i went to the doctor to get examined for a std gonerhea. well i didnt get actually tested i just told him of my symptoms and thats what he told me i had plus i was having unprotected sex as well with other males. iam a male myself. i had anorectal gonerhea. but anyways i took the drug my doctor prescirbed for me zithromaz as well as the shot in the butocks. i had four little pink pills and i was intructed to take all 4 at one time was i suppose to do that. now im having these crazy side effects its only been 4 days. im scared out my mind i read up on this drug it causes liver problems. but i hope its nothing to worry about but can u give me some insight on this if u can.....i hve the major side effects i read about nausea, loose bowels, itching in my anal area etc. help me out as much as u can. thanks a lot.
| Response from Mr. Kull
Taking one megadose of zithromax is not likely to cause any long term health problems for you. However, if your symptoms persist or if have any questions about side effects, talk with your doctor.
Doctors sometimes treat patients for STIs like gonorrhea or chlamydia without performing screening tests. Screening tests are not always accurate, and treatment has no negative consequences and can provide more rapid relief (instead of waiting for test results).
If you indeed have anorectal gonorrhea, you might be at increased risk for other STIs as well. It is important that you get screened for HIV infection, and consider screening for syphilis and vaccinated against hepatitis A and B.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Ache In Testicles After Lap Dance Worried I Have HIV
- Flaky Skin After Nipple Biting Worried I Have HIV
- Itchy Balls After Kissing Cold Sore Sign Of HIV AIDS
- Pain In Balls After Breast Sucking Sign Of HIV AIDS
- Painful Red Spots After Sex With Hooker Condom Broke Worried I Have HIV
- White Tongue After Open Mouth Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.